# SDR SWIA201440030

- Difficulty date: November 8, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 40,716 hours, 36,238 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD PRESSURE BULKHEAD WEB COMMON TO PARKING BRAKE FITTING, 3 O'CLOCK POSITION WHEN LOOKING FORWARD,  REPAIRED IAW REO.  PRESSURE CHECKED GOOD.
